QUEASY SINCE STARTING HRT

Queasy since starting HRT. Is it normal?

Nausea is a recognized side effect. Here is what the NHS says about how it tends to go.

IF YOU FEEL SICK AFTER STARTING

Some people have none at all

The NHS says many people get no side effects from HRT, or only mild ones. Feeling sick is one that can happen.

WHERE NAUSEA SHOWS UP

It's on the list for both hormones

WEEKS INTO HRT

It often eases within weeks

The NHS says estrogen side effects will often fade within a few weeks. For progestogen, it says they will usually fade in a similar time.

IS IT THE HRT?

It may not be the HRT

The NHS points out that HRT side effects can look a lot like menopause symptoms. So the queasiness may have another cause.

WHEN TO GET IT CHECKED

When to get it checked

Bring this to your appointment

Questions for your doctor

Get free early access

A simple tracker for women on HRT: log doses and symptoms in 30 seconds a day, watch how things change week by week, and bring a one-page summary to your doctor. Plus a free checklist for your next appointment.

Free. One email when it's ready. No spam, unsubscribe anytime. Privacy
Getting ready for an appointment? Get the free doctor-visit checklist →

As slides

Queasy since starting HRT. Is it normal?Some people have none at allIt's on the list for both hormonesIt often eases within weeksIt may not be the HRTWhen to get it checkedQuestions for your doctor

Sources

General information, not medical advice.